# SDR AALA981829

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY SEAT MOUNTED EXIT PATH LIGHTING SYSTEM AT SEAT 19D INOPERATIVE.  REPLACED EMERGENCY SEAT MOUNTED EXIT PATH LIGHT ASSEMBLY AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
